MAUDE Adverse Event Report: ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING ABUTMENT

ZIMMER DENTAL HEAL COLLAR 4.5X5.5, 5MM; HEALING ABUTMENT
Model Number HC455
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint (b)(4).
 
Event or Problem Description
It was reported that the threads of the healing abutment was defective and the procedure was completed with a different healing abutment.
 
Additional Manufacturer Narrative
One (1) heal collar 4.5x5.5, 5mm (hc455) was returned for investigation.Visual evaluation of the as returned product identified the damage threads.However, engaged in an in-house implant.The alleged coob could not be verified, as the product was already removed from its outer packaging and was used.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.A pre-existing condition noted on the per was unknown bone density type.The reported device was located on an unknown tooth site (universal).The customer did not provide any pictures or x-rays.Review of appropriate documentation: documents reviewed: instructions for use for healing collars, healing screws, surgical cover screws and temporary gingival cuffs 9658 rev.2 10/19 information identified: description and adverse effects dhr review: dhr review was completed for the subject lot number (2017091500).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (2017091500) for similar events and no other complaint was identified.Review completed utilizing keywords: damaged threads post market trend review: july post market trending was reviewed and there were no actionable events or corrective actions for the reported event (damaged threads) or product (hc455).No actionable items have been triggered that will affect complaint handling on our end for this month.Based on the available information, device malfunction did occur and the reported event was confirmed.Sections updated: b4: date of this report.G3: date investigation results were received.G6: type of report and follow up number.H2: follow up type.H3: device evaluated.H6: adverse event problem codes.H10: manufacturer's narrative.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
HEAL COLLAR 4.5X5.5, 5MM
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13861799
Report Number0002023141-2022-00693
Device Sequence Number5264412
Product Code NHA
UDI-Device Identifier00889024015074
UDI-Public(01)00889024015074(17)221002(10)2017091500
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111852
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/02/2022
Device Model NumberHC455
Device Catalogue NumberHC455
Device Lot Number2017091500
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/10/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Supplement Date Received by Manufacturer09/09/2022
Initial Report FDA Received Date03/23/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexPrefer Not To Disclose